# SDR SWAA2013020112240

- Difficulty date: January 11, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6551698
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSID 11813-53 FIG F-38B, STRINGER SPLICE CRACK IN LOWER HORIZONTAL FLANGE BS 540 STR 10R CRACK LENGTH .75" LONG.  BS 540 STR 10R STRINGER SPLICE WAS REMOVED AND REPLACED IAW ATS ER 13-01171 DATED 29JAN13 AND EA 1-353-21583.
